# SDR UIEA2018091902008

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,086 hours, 19,841 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 42A0020
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE VALVE INDICATOR, DOES NOT LINE UP WITH FULL OPEN INDEX WITH VALVE FULL OPEN. REMOVED AND REPLACED CABIN PRESSURE SELECTOR ASSY IAW AMM AMM 21-31-01. OPERATIONAL CHECK IAW AMM 21-31-01-704-014 PERFORMED. OPS CHECK GOOD.
